# SDR JJBA20130701002

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 30,463 hours, 42,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS ILLUMINATING IN FLIGHT.  MX GROUND RAN AND PERFORMED AN OPS CHECK. ISSUE COULD NOT BE DUPLICATED.
